Cookies?
Library Header Image
LSE Research Online LSE Library Services

Properties of a subalgebra of H{infty}(D) and stabilization

Sasane, Amol (2007) Properties of a subalgebra of H{infty}(D) and stabilization. IMA Journal of Mathematical Control and Information, 25 (1). pp. 1-21. ISSN 0265-0754

Full text not available from this repository.

Abstract

Let D denote the open unit disc in C. Let T denote the unit circle and let S sub T. We denote by AS(D) the set of all functions f : D {cup} S -> C that are holomorphic in D and are bounded and continuous in D {cup} S. Equipped with the supremum norm, AS(D) is a Banach algebra, and it lies between the extreme cases of the disc algebra A(D) and the Hardy space H{infty}(D). We show that AS(D) has the following properties: P1. The corona theorem holds for AS(D). P2. The integral domain AS(D) is not a Bézout domain, but it is a Hermite ring. P3. The stable rank of AS(D) is 1. P4. The Banach algebra AS(D) has topological stable rank 2. The classes AS(D) serve as appropriate transfer function classes for infinite-dimensional systems that are not exponentially stable, but stable only in some weaker sense. Consequences of the above properties to stabilizing controller synthesis using a coprime factorization approach are discussed.

Item Type: Article
Official URL: http://imamci.oxfordjournals.org/content/vol25/iss...
Additional Information: © 2007 Oxford University Press
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 18 Feb 2009 10:19
URL: http://eprints.lse.ac.uk/22793/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only